# SDR SWIA200515351

- Difficulty date: July 27, 2005
- Submitted: August 3, 2005
- Operation: Air carrier
- Aircraft: N963SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7865
- Aircraft time: 4,215 hours, 3,753 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT AFT EXTERIOR EMERGENCY LIGHT INOP.  REPLACED LEFT EXTERIOR EMERGENCY LIGHT BULB.  OPERATIONAL CHECK GOOD.
